RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1940, Volume 7(49), Number 2, Pages 365–372 (Mi msb5953)  

This article is cited in 11 scientific papers (total in 11 papers)

A general property of prime numbers distribution

I. M. Vinogradow


Full text: PDF file (573 kB)

Bibliographic databases:
Received: 25.12.1939

Citation: I. M. Vinogradow, “A general property of prime numbers distribution”, Rec. Math. [Mat. Sbornik] N.S., 7(49):2 (1940), 365–372

Citation in format AMSBIB
\Bibitem{Vin40}
\by I.~M.~Vinogradow
\paper A general property of prime numbers distribution
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1940
\vol 7(49)
\issue 2
\pages 365--372
\mathnet{http://mi.mathnet.ru/msb5953}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2361}
\zmath{https://zbmath.org/?q=an:0024.01503|66.0163.02}


Linking options:
  • http://mi.mathnet.ru/eng/msb5953
  • http://mi.mathnet.ru/eng/msb/v49/i2/p365

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. I. Tolev, “On the joint distribution of the fractional parts of different prime powers”, Russian Math. Surveys, 44:6 (1989), 192–193  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. S. A. Gritsenko, “Three additive problems”, Russian Acad. Sci. Izv. Math., 41:3 (1993), 447–464  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. M. E. Changa, “Numbers whose prime divisors lie in special intervals”, Izv. Math., 67:4 (2003), 837–848  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. M. E. Changa, “Primes in Special Intervals and Additive Problems with Such Numbers”, Math. Notes, 73:3 (2003), 389–401  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. N. N. Mot'kina, “On prime numbers of special kind on short intervals”, Math. Notes, 79:6 (2006), 848–853  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. N. A. Zinchenko, “Dve additivnye binarnye zadachi”, Sib. elektron. matem. izv., 3 (2006), 352–354  mathnet  mathscinet  zmath
    7. N. A. Zinchenko, “Ob odnoi binarnoi additivnoi zadache”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 7:1 (2007), 9–13  mathnet  elib
    8. M. E. Changa, “On the Quantity of Numbers of Special Form Depending on the Parity of the Number of Their Different Prime Divisors”, Math. Notes, 97:6 (2015), 941–945  mathnet  crossref  crossref  mathscinet  isi  elib
    9. S. A. Gritsenko, N. N. Motkina, “O razreshimosti uravneniya Varinga v naturalnykh chislakh spetsialnogo vida”, Chebyshevskii sb., 17:1 (2016), 37–51  mathnet  elib
    10. M. E. Changa, “On integers whose number of prime divisors belongs to a given residue class”, Izv. Math., 83:1 (2019), 173–183  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    11. N. A. Zinchenko, “O reshenii additivnykh binarnykh zadach s poluprostymi chislami spetsialnogo vida”, Materialy IV Mezhdunarodnoi nauchnoi konferentsii “Aktualnye problemy prikladnoi matematiki”. Kabardino-Balkarskaya respublika, Nalchik, Prielbruse, 22–26 maya 2018 g. Chast II, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 166, VINITI RAN, M., 2019, 22–40  mathnet  crossref
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:758
    Full text:163

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020